... autoimmune disease. When I came off it I could not sleep. Now I realize I am hooked on ativan and am taking .5mg 3 times a night. I stopped on of the pills 3 weeks ago but now have anxiety attacks. Cold feet and hands and just trouble functioning? How do I get through this?
Have been on Ativan for several years to help with sleep. I was put on Predisone for 1 year for a?
- 27 Jan 2015 by Halford
- 27 January 2015
- ativan, anxiety, sleep disorders, prednisone, sleep, disease, autoimmune, pill, sleep disorder
Added 27 Jan 2015:
When should I consider dropping another pill should I cut it in half or even smaller.
Any advice would be appreciated never been through anything like this feeling.
Enlist the aid of the prescribing Dr, get into a reputable recovery group and go to the meetings. Be up front with the Dr as you'll need 3-5 months to do this correctly. In the group, once you're on your way get involved with helping others, as that is the #1 most effective form of recovery there is.
Appreciate your honesty, now reach out and get the help you need.
You need to have your doctor help you as you will need to get on a plan to taper very slow at your own pace. It can take several months to finally be off the ativan. It took me 18 months to taper, but well worth the slow taper as it was smooth with very little withdrawal. Only withdrawal I experienced was slight nausea once in awhile. Take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 2 answers
Posted 10 Feb 2016 • 0 answers
Posted 24 Mar 2016 • 3 answers
Posted 18 Feb 2017 • 2 answers
Posted 18 Oct 2017 • 1 answer